Reply To: Afraid of medication side effects

Home Welcome to the ADDitude Forums For Parents Treating Your Child Afraid of medication side effects Reply To: Afraid of medication side effects

#42040
Devon Frye
Keymaster

This reply was originally posted by user Frannnie84 in ADDitude’s now-retired community.

I am glad I have finally found a group online I can relate to. I am a parent of a 13-year-old with ADD, and we have struggled for years. We have finally decided to medicate and are so afraid of what to expect. We are starting Vyvanse 20 mg daily tomorrow. Any feedback appreciated about what to expect. His major symptoms have been inattentiveness, poor performance in school, talking when not appropriate, daydreaming in class, excessive sleepiness, can’t focus, disorganization (severe) and he also has some problems falling asleep at night, but sleeps during the day. We have tried everything thing for organization; all else has failed. County recommended special accommodations at school, which we tried, but seem to be hitting a brick wall.